# SDR VNAA9911013

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Part number: MS3476W1419P
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NOSE WHEEL STEERING FAILED.  THE FLIGHT CREW REGAINED CONTROL AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED THE NOSE WHEEL STEERING CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-06.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
